Advanced Search
Article Contents
Article Contents

Parameter regularity of dynamical determinants of expanding maps of the circle and an application to linear response

  • * Corresponding author: Malo Jézéquel

    * Corresponding author: Malo Jézéquel
Abstract Full Text(HTML) Related Papers Cited by
  • In order to adapt to the differentiable setting a formula for linear response proved by Pollicott and Vytnova in the analytic setting, we show a result of parameter regularity of dynamical determinants of expanding maps of the circle. Linear response can then be expressed in terms of periodic points of the perturbed dynamics.

    Mathematics Subject Classification: Primary: 37C30.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   V. Baladi, Positive Transfer Operators and Decay of Correlations, Advanced Series in Nonlinear Dynamics, 16, World Scientific Publishing, River Edge, NJ, 2000. doi: 10.1142/9789812813633.
      V. Baladi, Linear response or else, in Proceedings of the International Congress of Mathematicians - Seoul 2014, Vol. III, Invited lectures (eds S. Y. Jang, Y. R. Kim, D. -W. Lee and I. Lie), Kyung Moon Sa, Seoul, (2014), 525-545.
      V. Baladi, Dynamical Zeta Functions and Dynamical Determinants for Hyperbolic Maps, Springer, 2016.
      V. Baladi and M. Tsujii, Dynamical determinants and spectrum for hyperbolic diffeomorphisms, in Probabilistic and Geometric Structures in Dynamics (eds K. Burns, D. Dolgopyat and Y. Pesin), Contemporary Mathematics, American Mathematical Society, Providence, (2008), 29-68.
      O. F. Bandtlow  and  F. Naud , Lower bounds for the Ruelle spectrum of analytic expanding circle maps, Ergodic Theory and Dynamical Systems, (2017) , 1-22. 
      P. Cvitanovic and N. Sondergaard, Periodic orbit theory of linear response, Available from: http://www.cns.gatech.edu/%7Epredrag/papers/linresp.pdf
      I. Gohberg, S. Goldberg and N. Krupnik, Traces and Determinants of Linear Operators, Birkhaüser-Verlag, Basel-Boston-Berlin, 2000. doi: 10.1007/978-3-0348-8401-3.
      S. Gouëzel  and  C. Liverani , Banach spaces adapted to Anosov systems, Ergodic Theory and Dynamical Systems, 26 (2006) , 189-217.  doi: 10.1017/S0143385705000374.
      A. Grothendieck, Produits Tensoriels Topologiques et Espaces Nucléaires, American Mathematical Society, 1955.
      H. Hennion , Sur un théorème spectral et son application aux noyaux lipschitziens, Proceedings of the American Mathematical Society, 118 (1993) , 627-634.  doi: 10.2307/2160348.
      G. Keller  and  C. Liverani , Stability of the spectrum for transfer operators, Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 28 (1999) , 141-152. 
      M. Pollicott  and  P. Vytnova , Linear response and periodic points, Nonlinearity, 29 (2016) , 3047-3066.  doi: 10.1088/0951-7715/29/10/3047.
      D. Ruelle , Zeta-functions for expanding maps and Anosov flows, Inventiones Mathematicae, 34 (1976) , 231-242.  doi: 10.1007/BF01403069.
      D. Ruelle, Thermodynamic Formalism, Addison-Wesley Publishing Company, 1978.
      D. Ruelle , The thermodynamic formalism for expanding maps, Communication in Mathematical Physics, 125 (1989) , 239-262. 
      H. H. Rugh , The correlation spectrum for hyperbolic analytic maps, Nonlinearity, 5 (1992) , 1237-1263. 
      H. H. Rugh , Generalized Fredholm determinants and Selberg zeta functions for Axiom A dynamical systems, Ergodic Theory and Dynamical Systems, 16 (1996) , 805-819.  doi: 10.1017/S0143385700009111.
      H. Triebel, Theory of Function Spaces II, Birkaüser, Basel, 1992. doi: 10.1007/978-3-0346-0419-2.
      L.-S. Young , What are SRB measures, and which dynamical systems have them?, Journal of Statistical Physics, 108 (2002) , 733-754.  doi: 10.1023/A:1019762724717.
  • 加载中

Article Metrics

HTML views(1079) PDF downloads(228) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint